# SDR DALA2023112209646

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 71,442 hours, 9,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 EMERGENCY EXIT SIGN COVER LOOSE AT LOCATIONS 605. LOCATIONS 604 SIGN FELL OFF. 3L AND 3R. CORRECTIVE ACTION: LOCATED EXIT SIGN COVER. REATTACHED AND SECURED. (0076057)
